ITP OpenIR  > 理论物理所1978-2010年知识产出
Regular black holes with cosmological constant
Mo Wen-Juan; Cai Rong-Gen; Su Ru-Keng; Mo, WJ , Fudan Univ, Dept Phys, Shanghai 200433, Peoples R China
2006
发表期刊COMMUNICATIONS IN THEORETICAL PHYSICS
ISSN0253-6102
卷号46期号:3页码:453-460
摘要We present a class of regular black holes with cosmological constant A in nonlinear electrodynamics. Instead of usual singularity behind black hole horizon, all fields and curvature invariants are regular everywhere for the regular black holes. Through gauge invariant approach, the linearly dynamical stability of the regular black hole is studied. In odd-parity sector, we find that the A term does not appear in the master equations of perturbations, which shows that the regular black hole is stable under odd-parity perturbations. On the other hand, for the even-parity sector, the master equations are more complicated than the case without the cosmological constant. We obtain the sufficient conditions for stability of the regular black hole. We also investigate the thermodynamic properties of the regular black hole, and find that those thermodynamic quantities do not satisfy the differential form of first law of black hole thermodynamics. The reason for violating the first law is revealed.
部门归属Fudan Univ, Dept Phys, Shanghai 200433, Peoples R China; Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China; China Ctr Adv Sci & Technol, World Lab, Beijing 100080, Peoples R China
关键词Nonlinear Electrodynamics Perturbations Stability Equations Systems
学科领域Physics
URL查看原文
收录类别SCI
WOS记录号WOS:000240609800015
引用统计
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/5903
专题理论物理所1978-2010年知识产出
通讯作者Mo, WJ , Fudan Univ, Dept Phys, Shanghai 200433, Peoples R China
推荐引用方式
GB/T 7714
Mo Wen-Juan,Cai Rong-Gen,Su Ru-Keng,et al. Regular black holes with cosmological constant[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,2006,46(3):453-460.
APA Mo Wen-Juan,Cai Rong-Gen,Su Ru-Keng,&Mo, WJ , Fudan Univ, Dept Phys, Shanghai 200433, Peoples R China.(2006).Regular black holes with cosmological constant.COMMUNICATIONS IN THEORETICAL PHYSICS,46(3),453-460.
MLA Mo Wen-Juan,et al."Regular black holes with cosmological constant".COMMUNICATIONS IN THEORETICAL PHYSICS 46.3(2006):453-460.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Regular Black Holes (211KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Mo Wen-Juan]的文章
[Cai Rong-Gen]的文章
[Su Ru-Keng]的文章
百度学术
百度学术中相似的文章
[Mo Wen-Juan]的文章
[Cai Rong-Gen]的文章
[Su Ru-Keng]的文章
必应学术
必应学术中相似的文章
[Mo Wen-Juan]的文章
[Cai Rong-Gen]的文章
[Su Ru-Keng]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。